# SDR IXXA0000011

- Difficulty date: March 24, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9550328
- Part serial: 6810
- Condition: Vibration
- Location: Nlg
- Part time: 80,008 hours, 31,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIC - FLT 1721 - EN ROUTE TO TOL, WHEN THE LANDING GEAR WAS RETRACTED A NOISE AND VIBRATION WAS FELT FROM THE NOSE WHEEL WELL AREA.  THE FLIGHT CREW REQUESTED EMERGENCY EQUIPMENT AS PRECAUTIONARY, AND RETURNED TO RIC FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED DICREPANCIES ASSOCIATED WITH THE NOSE TIRE ASSEMBLIES.  MAINTENANCE REPLACED THE NOSE TIRE ASSEMBLIES.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
